# SDR N6WA2015042901

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 25,592 hours, 17,255 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE OUT CAUTION MSG IN FLIGHT.  PERFORMED OPERATIONS CHECK ON PAX DOOR IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
